MathSciNet Relay Station
MathSciNet bibliographic data
MR397684 (53 #1542) 54F60
Kellum, Kenneth R. An almost continuous function $f:$ $S\sp{n}\rightarrow S\sp{m}$ which commutes with the antipodal map. Proc. Amer. Math. Soc. 54 (1976), 431–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement